# SDR AALA202107156541

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 70,758 hours, 28,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING TEST OF EMERGENCY LIGHTING SYSTEM AMM 33-51-00-710-001. BATTERY AT FIN LOCATION 13WL FAILED. REMOVED AND REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT AT 13WL PER AMM 33-51-38.
